Tried Cymbalta Again

Discussion in 'Fibromyalgia Main Forum' started by louiesgirl2, Aug 15, 2006.

  1. louiesgirl2

    louiesgirl2 New Member

    The first time several weeks ago when I tried it, I got sick to my stomach. Well I tried it again this week and I am fine. I was not feeling great when I first tried it so it may have been something else.

    I have been on it 2 days now and no side effects. Hope it continues, several people I know are on it and they say it has really helped them.
  2. Charleen

    Charleen New Member

    louiesgirl,

    I sure hope it helps you. I am one of the less fortunate people that it didn't work well on.

    I was so helping it would work for me but I end up with another case of Seratonin Syndrome so doc says no more "SSRI's for you"

    Keep us informed about how you are doing. I hope you continutal success.

    Take Care
    Charleen
  3. Teresa6868

    Teresa6868 New Member

    So glad it's working ok for you this time around. How many mg. are you taking?

    I began taking it 2 weeks ago and am not having any problems except extra exhaustion, am sleeping all afternoon, everyday.

    Only on 60mg. though. Reading other posts here I think I will need much more for the pain. It is not helping with pain yet.

    I still have to take 2 Ultram and 4 Extra strength Tylenol daily, was taking 3 Ultram.

    Take care, Teresa
    [This Message was Edited on 08/16/2006]
  4. StephieBee

    StephieBee New Member

    That is great that it is helping the second time around.

    I have been on Cymbalta for almost a month now. 20mg in the am and 20mg in the pm. I had absolutely no side effects at all and it has helped my pain alot in combination with Vicodin ES and Zanaflex at night before bed.

    I hope this works for you. It has been a godsend for me.

    I was very reluctant to try it a first due to some negative things I was hearing on the board, but I was in such a flare I decided to give it a shot. Im so glad I did.

    Hugs,
    Stephanie
  5. Aghllw

    Aghllw New Member

    I just started on it 2 days ago...feel kinda out of it (but that is everyday). For the most part, I am just really sleepy..taking 30 mgs for the first 7 days then going to 60 mgs. I need it for depression. My schedule with work/9 year old daughter that just started 4th grade today/boyfriend (well ex that is begging me back....but cheated on me...jerk)/friends/housework, etc is dragging me in to many directions. I am failing in all areas...so I am praying that this will clear my head enough to focus and get everything done.

    Glad to hear it is working for you!!

    Lisa